American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06B99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Clorinda De Vivo and Claudia Metelli. Butler's theorem revisited. Contemporary Mathematics 576 (2012) 57-76.
Book volume table of contents   
View Article: PDF

[2] Shichun Yang, Bo He and Alain Togbé. A $2\times 2$ lattice space-time code of the highest rank. Proc. Amer. Math. Soc. 137 (2009) 3601-3607. MR 2529866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Chaoping Xing and Wei Li. A $2\times 2$ lattice space-time code of rank $5$. Proc. Amer. Math. Soc. 136 (2008) 3415-3418. MR 2415024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Dmitry N. Kozlov. Order complexes of noncomplemented lattices are nonevasive. Proc. Amer. Math. Soc. 126 (1998) 3461-3465. MR 1621965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Soichi Okada. Algebras associated to the Young-Fibonacci lattice . Trans. Amer. Math. Soc. 346 (1994) 549-568. MR 1273538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Phil Hanlon. The generalized Dowling lattices . Trans. Amer. Math. Soc. 325 (1991) 1-37. MR 1014249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] W. E. Longstaff. A lattice-theoretic equivalent of the invariant subspace problem . Proc. Amer. Math. Soc. 98 (1986) 605-606. MR 861759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] K. J. Harrison and W. E. Longstaff. Automorphic images of commutative subspace lattices . Trans. Amer. Math. Soc. 296 (1986) 217-228. MR 837808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] O. C. García and W. Taylor. The lattice of interpretability types of varieties. Memoirs of the AMS 50 (1984) MR 749524.
Book volume table of contents

[10] K. H. Kim and F. W. Roush. Reflexive lattices of subspaces . Proc. Amer. Math. Soc. 78 (1980) 17-18. MR 548075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1